# SDR HN62002F00013

- Difficulty date: January 14, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 26,043 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD FORWARD SIDE, T-CHORD (FRAME) ON OUTBOARD SIDE OF APU DIFFUSER DUCT CUTOUT, HAS CORROSION.  CAUSE:   UNKNOWN.
